[Abdominal pain and recurrent cholestatic jaundice]

Praxis (Bern 1994). 2004 Jun 9;93(24):1051-4. doi: 10.1024/0369-8394.93.24.1051.
[Article in French]

Abstract

A 70 year old heart and renal transplanted man was hospitalized twice for acute abdominal pain with jaundice, inflammatory syndrome and cholestasis following colchicine therapy. All signs and symptoms abated after colchicine's withdrawal. Because the investigations remained negative and the temporal relationship positive, an adverse drug reaction to colchicine was considered possible.

Publication types

  • Case Reports

MeSH terms

  • Abdomen, Acute / etiology*
  • Aged
  • Chemical and Drug Induced Liver Injury / diagnosis*
  • Cholestasis, Intrahepatic / chemically induced*
  • Cholestasis, Intrahepatic / diagnosis
  • Colchicine / adverse effects*
  • Colchicine / therapeutic use
  • Diagnosis, Differential
  • Gout / drug therapy*
  • Heart Transplantation
  • Humans
  • Kidney Transplantation
  • Male
  • Postoperative Complications / diagnosis
  • Recurrence

Substances

  • Colchicine